# SDR SWAA2021081728157

- Difficulty date: February 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL #120DF HAS CORROSION ALONG THE EDGES. / BLENDED OUT CORROSION ALONG THE EDGE'S FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A-1; FABRICATED NEW ONE IAW BOEING 737 DWG 453A1610 AND AMM 25-52-01-70-1-80.P/N 433A1610-20.
